Alert archive / Minnesota / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Grand Forks, ND

May 24, 2010Becker County, Mahnomen County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at May 24, 2010, 7:41 AM CDT for Becker County, Mahnomen County, Minnesota. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 7:41 AM CDT (12:41 UTC)
Expired
May 24, 2010, 4:00 PM CDT
In force
8 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Becker County, MN, Mahnomen County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:15 AM CDTFLASH FLOOD3 S White Earth, MNWATER FLOWING OVER BECKER COUNTY 109 SOUTH OF WHITE EARTH. SEVERAL OTHER SECONDARY ROADS NEAR THE BECKER AND MAHNOMEN COUNTY LINE HAVE BEEN REPORTED FLOODED OR WASHED OUT DUE TO THE EXCESSIVE RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 0.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGUS53 KFGF 241244
FFWFGF
MNC005-087-242100-
/O.NEW.KFGF.FF.W.0004.100524T1244Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
741 AM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
  WESTERN BECKER COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 400 PM CDT MONDAY

* AT 741 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  THE RADAR ESTIMATES 3 TO 5 INCHES OF RAIN FELL OVER PARTS OF
  WESTERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES FROM
  TRAINING THUNDERSTORMS. MORE RAIN IS EXPECTED FROM MORE
  THUNDERSTORMS TODAY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DETROIT LAKES...LAKE PARK...AUDUBON...CALLAWAY...CORMORANT...
  MAHKONCE AND NAYTAHWAUSH.


THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...PELICAN RIVER...
SPRING CREEK...WILD RICE RIVER...SCHIMMELHORN CREEK AND HAY CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
      4748 9560

$$

G2
2 follow-up statements
255 
WGUS73 KFGF 241526
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1026 AM CDT MON MAY 24 2010

MNC005-087-242100-
/O.CON.KFGF.FF.W.0004.000000T0000Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHNOMEN MN-BECKER MN-
1026 AM CDT MON MAY 24 2010

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
WESTERN BECKER AND EASTERN MAHNOMEN COUNTIES...

AT 1026 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THE
STRONG THUNDERSTORMS THAT PRODUCED LOCALIZED FLASH FLOODING HAD 
MOVED OUT OF THE WARNING AREA. RUNOFF CONTINUES TO OCCUR WITH 
FLOODING REPORTED NEAR THE BECKER AND MAHNOMEN COUNTY LINES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE 
AUDUBON...CALLAWAY...MAHKONCE AND NAYTAHWAUSH.

THE BECKER COUNTY SHERIFF REPORTED THAT WATER WAS FLOWING OVER 
COUNTY ROAD 109 SOUTH OF WHITE EARTH. THERE WERE REPORTS OF WATER 
FLOWING OVER SEVERAL OTHER COUNTY ROADS IN THE WHITE EARTH AND OGEMA 
AREAS.

THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...PELICAN RIVER...
SPRING CREEK...WILD RICE RIVER...SCHIMMELHORN CREEK AND HAY CREEK.

RESIDENTS IN THE FLASH FLOOD WARNING AREA ESPECIALLY THE WHITE 
EARTH...MAPLE GROVE...CALLAWAY...OAKLAND AND LAKE GROVE TOWNSHIPS 
SHOULD BE ALERT FOR THE LIKELIHOOD OF ROAD WASHOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
      4748 9560

$$

EWENS
581 
WGUS73 KFGF 242049
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 PM CDT MON MAY 24 2010

MNC005-087-242100-
/O.CON.KFGF.FF.W.0004.000000T0000Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHNOMEN MN-BECKER MN-
346 PM CDT MON MAY 24 2010

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
WESTERN BECKER AND EASTERN MAHNOMEN COUNTIES...

AT 346 PM CDT...DOPPLER RADAR INDICATED THAT A FEW FAST MOVING 
STRONG THUNDERSTORMS WERE MOVING ACROSS THE WESTERN PORTION OF THE 
WARNING AREA. HOWEVER...NO SIGNIFICANT NOR WIDESPREAD ADDITIONAL 
HEAVY RAINS ARE FORECAST IN THE NEXT SEVERAL HOURS. THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE AT 400PM.

SHOULD ADDITIONAL HEAVY RAINS FALL ACROSS THE REGION LATER TONIGHT 
THEN ADDITIONAL WARNINGS WOULD BE ISSUED AS NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT PROPERTY AND
MOVE TO A SAFE LOCATION. REPORT FLOODING TO YOUR LOCAL LAW
ENFORCEMENT OFFICIALS.

&&

LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
      4748 9560

$$

EWENS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:55 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 24, 3:55 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 AM CDT MON MAY 24 2010

.SHORT TERM...MAIN CONCERN IS GOING TO BE SEVERE STORM POTENTIAL
AND FLASH FLOOD POTENTIAL TODAY INTO THIS EVENING. MODELS IN
DECENT AGREEMENT...WITH DETAILS ALWAYS HARD TO FIGURE OUT. WILL
USE A BLEND.

VERY MOIST AIRMASS AND STRONG 850MB WARM FRONT SURGING INTO THE
SOUTHERN FA ATTM WITH UP TO 2000 J/KG MUCAPE. THIS COMBINED WITH
DEEP LAYER SHEAR 40-50KNTS ENOUGH TO PRODUCE SOME STORMS WITH
SEVERE HAIL. THIS ACTIVITY LIKELY WILL CONTINUE NORTHWARD
PROPAGATION THROUGH THE MORNING. SEVERE WATCH 211 COVERS THIS
WELL...WILL NEED TO WATCH IF THE CURRENT WATCH NEEDS TO BE
EXPANDED NORTHWARD LATER THIS MORNING.

CONSIDERING UPSTREAM RADAR IMAGERY...THINKING THERE WILL BE
ANOTHER AREA OF STORMS THAT MOVES ACROSS MAINLY THE WESTERN FA
THIS MORNING INTO THE EARLY AFTERNOON HOURS. GIVEN INSTABILITY OF
AIRMASS AND DEEP LAYER SHEAR VALUES...AGAIN COULD BE SOME SEVERE
STORMS. A BRIEF BREAK POSSIBLE...AND THEN MID-LATE AFTERNOON SHOW
BEGINS. SOME UNCERTAINTY WITH SKY COVER...BUT IF SOME CLEARING
DEVELOPS IN THE AFTERNOON MODERATE TO HIGH INSTABILITY WILL
DEVELOP. ALSO SOME UNCERTAINTY WITH POSITION OF WARM FRONT...BUT
DEFINITELY SFC BASED STORMS POSSIBLE...ESPECIALLY ACROSS THE SW FA
WHICH IS CLOSEST TO THE SFC LOW. THIS COULD BE THE PERIOD WHERE
THE STRONGEST OF THE STORMS TODAY WILL OCCUR. DRY AIRMASS THEN
MOVES FROM WEST THE EAST TONIGHT...WITH A VERY STRONG LOW-LEVEL
JET. INSTABILITY DOES WEAKEN...BUT COULD BE ENOUGH TO KEEP SEVERE
THREAT GOING. NEEDLESS TO SAY...COULD BE A LONG DAY OF ON AND OFF
SEVERE WEATHER. SEE SWODY1 FOR MORE DETAILS.

FLASH FLOOD THREAT STILL HIGH ACROSS THE AREA WHERE HEAVY RAINS
FELL LAST NIGHT. WILL KEEP FLASH FLOOD WATCH GOING...AND ADD
RANSOM AND SARGENT COUNTIES. MODELS SIGNALING SEVERAL SHOTS FOR
CONVECTION TO THIS AREA THROUGH THE DAY.

A MORE QUIET PERIOD EXPECTED TUE-WED. SHOULD BE DECENT MIXING ON
TUESDAY WITH 850MB WIND SPEEDS AROUND 35 KNTS. A WIND ADVISORY MAY
BE NEEDED FOR A PORTION OF THE WESTERN FA.

.LONG TERM...NOT A LOT OF TIME TO LOOK AT THIS PERIOD WITH ONGOING
SEVERE WEATHER. BRIEF LOOK AT 00Z ECMWF/GFS LEAD TO NO CHANGES
REQUIRED.

&&

.AVIATION...THUNDER CHANCES WILL INCREASE BY MONDAY
MORNING. PERIODS OF MVFR CONDITIONS POSSIBLE TODAY...ESPECIALLY
WITH HEAVIER STORMS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
     TONIGHT FOR NDZ006-014-015-024-026>029-038-049-052-054.

MN...NONE.
&&

TG
Hazardous weather outlook, May 24, 5:10 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
510 AM CDT MON MAY 24 2010

NDZ006-014-015-024-026>029-038-049-052-054-251200-
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES-
RANSOM-SARGENT-WESTERN WALSH COUNTY-
510 AM CDT MON MAY 24 2010

...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING.

THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH
DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE
SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053-
251200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA-
EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND-
510 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE
THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN
A SHORT AMOUNT OF TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

In the hours before

Special weather statement, May 24, 4:25 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 AM CDT MON MAY 24 2010

MNZ009-016-017-023-024-241015-
HUBBARD MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-SOUTH BELTRAMI
MN-SOUTH CLEARWATER MN-
425 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELTRAMI...EASTERN
CLEARWATER AND NORTHWESTERN HUBBARD COUNTIES UNTIL 515 AM CDT...

AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 14 MILES SOUTHWEST OF BEMIDJI...MOVING TO THE NORTH AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH FREQUENT LIGHTNING.

THE STORM WILL BE NEAR...
WILTON...SOLWAY AND SHEVLIN AROUND 435 AM CDT.
PINEWOOD AROUND 445 AM CDT.
PUPOSKY AND LEONARD AROUND 450 AM CDT.
DEBS AROUND 455 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

G2
Special weather statement, May 24, 5:08 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
508 AM CDT MON MAY 24 2010

MNZ002-003-022-023-027-028-030-241100-
CLAY MN-EAST BECKER MN-MAHNOMEN MN-NORMAN MN-SOUTH CLEARWATER MN-WEST
BECKER MN-WEST OTTER TAIL MN-
508 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL...WESTERN
BECKER...SOUTHWESTERN CLEARWATER...EASTERN CLAY...SOUTHERN MAHNOMEN
AND EXTREME SOUTHEASTERN NORMAN COUNTIES UNTIL 600 AM CDT...

AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 7 MILES SOUTHEAST OF LAKE PARK...OR 8 MILES WEST OF
DETROIT LAKES...MOVING TO THE NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
DETROIT LAKES AND AUDUBON AROUND 515 AM CDT.
WESTBURY AND ROCHERT AROUND 520 AM CDT.
RICHWOOD AND CALLAWAY AROUND 525 AM CDT.
WHITE EARTH AND OGEMA AROUND 535 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

G2
Special weather statement, May 24, 5:55 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
555 AM CDT MON MAY 24 2010

MNZ005-006-241145-
LAKE OF THE WOODS MN-ROSEAU MN-
555 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE OF THE WOODS AND
EASTERN ROSEAU COUNTIES UNTIL 645 AM CDT...

AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF ROSEAU...MOVING NORTH AT 45
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARROAD...
  SALOL...

TG
Special weather statement, May 24, 5:57 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
557 AM CDT MON MAY 24 2010

MNZ015>017-022>024-027-028-241145-
EAST BECKER MN-EAST POLK MN-HUBBARD MN-MAHNOMEN MN-NORTH CLEARWATER
MN-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-WEST BECKER MN-
557 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BECKER...SOUTHERN
BELTRAMI...CLEARWATER...SOUTHEASTERN POLK...EASTERN MAHNOMEN AND
NORTHWESTERN HUBBARD COUNTIES UNTIL 645 AM CDT...

AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 25 MILES SOUTHEAST OF MAHNOMEN...OR 27 MILES
NORTHEAST OF DETROIT LAKES...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BAGLEY...
  CLEARBROOK...
  LONG LOST LAKE...
  NAYTAHWAUSH...
  BEAULIEU...
  MAHKONCE...
  LAKE ITASCA...
  ROY LAKE...
  ZERKEL...
  LOWER RICE LAKE...
  PINE BEND...
  ISLAND_LAKE...
  UPPER RICE LAKE...
  ALIDA...
  BECIDA...
  LENGBY...
  EBRO...
  SHEVLIN...
  SOLWAY...
  WILTON...

TG
Local storm report, May 24, 6:55 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
655 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             2 W BEMIDJI             47.48N 94.92W
05/24/2010  M0.75 INCH       BELTRAMI           MN   TRAINED SPOTTER

&&

GROCHOCINSKI
Special weather statement, May 24, 7:10 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
710 AM CDT MON MAY 24 2010

MNZ002-003-027>030-241300-
CLAY MN-EAST BECKER MN-NORMAN MN-WEST BECKER MN-WEST OTTER TAIL
MN-WILKIN MN-
710 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL...WESTERN
BECKER...NORTHEASTERN WILKIN...EASTERN CLAY AND SOUTHEASTERN NORMAN
COUNTIES UNTIL 800 AM CDT...

AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF PELICAN RAPIDS...OR 19 MILES
SOUTH OF DETROIT LAKES.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DETROIT LAKES...
  PELICAN RAPIDS...
  LAKE PARK...
  DUNVILLA...
  CORMORANT...
  SHOREHAM...
  ROLLAG...
  LAWNDALE...
  AUDUBON...
  WESTBURY...
  DALE...
  HAWLEY...
  RICHWOOD...
  CALLAWAY...
  HITTERDAL...
  WHITE EARTH...
  OGEMA...
  ULEN...
  FLOM...
  SYRE...

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:17 AM CDTSevere Thunderstorm WarningFGFWilkin43 min
May 24, 2:49 AM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail41 min
May 24, 3:44 AM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk, Red Lake48 min
May 24, 4:30 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin45 min
May 24, 6:34 AM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard28 min
May 24, 7:26 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Mahnomen49 min
May 24, 7:43 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Mahnomen47 min
May 24, 9:23 AM CDTRiver Flood WatchFGFKittson18 hr
May 24, 11:47 AM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Red Lake58 min
May 24, 2:16 PM CDTAreal Flood AdvisoryFGFKittson, Marshall, Polk9 hr
May 24, 2:20 PM CDTTornado WarningFGFKittson, Marshall25 min
May 24, 2:44 PM CDTTornado WarningFGFMarshall61 min
May 24, 3:04 PM CDTSevere Thunderstorm WarningFGFNorman, Polk56 min
May 24, 3:24 PM CDTTornado WarningFGFNorman, Polk42 min
May 24, 4:11 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake64 min
May 24, 4:43 PM CDTSevere Thunderstorm WarningFGFPolk62 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningFGFMarshall, Norman, Pennington, Polk, Red Lake54 min
May 24, 5:19 PM CDTSevere Thunderstorm WarningFGFNorman41 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall43 min
May 24, 5:34 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk56 min
May 24, 5:42 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake48 min
May 24, 5:49 PM CDTFlash Flood WarningFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau13 hr
May 24, 6:09 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake34 min
May 24, 6:12 PM CDTWind AdvisoryFGFGrant, Otter Tail, Wadena, Wilkin4 hr
May 24, 6:19 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau41 min
May 24, 6:42 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake63 min
May 24, 6:54 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Roseau66 min

Nearby

Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.